Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have been feeling fatigue and also have lost weight after wearing dentures

I had dental disease and all my teeth were removed and know I m waering dentures. I thing that from that point on I have been fatique, coughing and lost lots of weight. I had a blood work done in the hospital and it came back that I have Iron deficiency . I m taking Iron Vitamens and for my cough, cough sirup
Asked On : Sun, 5 Jun 2011
Answers:  3 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Krystyna Mcknight,
Thanks for query,
The fatigue you feel is due to anemia and may be due to have not having full diet due to new denture.
For cough you go for blood CBC to find out the cause,if any infection go for antibiotic course and cough syrup.
For anemia you are rightly taking Iron tab.
Take some nulti vitamin supplements.
ok and bye.
Answered: Sun, 5 Jun 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response

there is no relation between the tooth extraction and generalized weakness, you might be suffering from anaemia or there is problem in your diet.

1- start taking nutrient rich diet.
2- CAP vitamin n minerals once a day.
3- iron and calcium supplimentation.
4-Get your GPB( general blood picture done).

You will be all rite.


Answered: Sun, 5 Jun 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
The fatigue &weakness you have may be due to
either insufficient intake after denture or indigestion due to inadequate chewing.after denture one has to change mode of eating.Please try to adjest properly.You have to put small bits of food in between molars in both the jaws & chew it slowly &sufficiently before you swallow.
The present weakness ofcourse is correctly supplimented by iron .Please add an enzyme preparation like Vitazyme along with it.

Your cough needs investigations like TLC ,DLC ,Hb% 7x ray chest thereafter if necessary.Tilthen you can take Allovera cough syrup.
Wishing you a fast recovery-
Answered: Sun, 5 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor